# SDR HYIA20141217003

- Difficulty date: November 27, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 40,855 hours, 50,516 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR PERFORMED TO RT WING FWD SPAR LOWER CHORD IAW ENGINEERING STRUCTURAL REPAIR INSTRUCTION DT S-6990 14-23433 DATED NOV 18, 2014.  ACFT WILL BE FERRIED WHERE IT WILL UNDERGO HEAVY CHECK & THE PERMANENT REPAIR WILL BE ACCOMPLISHED.  SEE ATTACHED DOCUMENTATION FOR ENGINEERING.
